Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Strong cosmic censorship for solutions of the Einstein-Maxwell equations with polarized Gowdy symmetry
Authors: Nungesser, Ernesto; Rendall, Alan D.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Classical and Quantum Gravity
Volume: 26
Sequence Number of Article: 105019
Document Type: Article
ID: 402667.0
 
Full text / Content available
Isotropization in the approach to big rip singularities for Cardassian models
Authors: Berndt, Nikolaus; Rendall, Alan D.
Date of Publication (YYYY-MM-DD): 2008-07
Title of Journal: Classical and Quantum Gravity
Volume: 25
Issue / Number: 14
Sequence Number of Article: 145007
Document Type: Article
ID: 359633.0
 
Full text / Content available
Partial Differential Equations in General Relativity
Authors: Rendall, Alan D.
Place of Publication: Oxford
Publisher: Oxford University Press
Date of Publication (YYYY-MM-DD): 2008
Physical Description
(e.g. Total Number of Pages):
 296
Title of Series: Oxford Graduate Texts in Mathematics
Document Type: Book
ID: 359139.0
Shock Waves in Plane Symmetric Spacetimes
Authors: Rendall, Alan D.; Stahl, Fredrik
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Communications in Partial Differential Equations
Volume: 33
Issue / Number: 11
Start Page: 2020
End Page: 2039
Document Type: Article
ID: 362686.0
 
Full text / Content available
Power-law Inflation in Spacetimes without Symmetry
Authors: Heinzle, J. Mark; Rendall, Alan D.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Communications in Mathematical Physics
Volume: 269
Issue / Number: 1
End Page: 1
Sequence Number of Article: 15
Document Type: Article
ID: 233388.0
 
Full text / Content available
Late-time oscillatory behaviour for self-gravitating scalar fields
Authors: Rendall, Alan D.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Classical and Quantum Gravity
Volume: 24
Start Page: 667
End Page: 677
Document Type: Article
ID: 293600.0
 
Full text / Content available
Mathematical properties of cosmological models with accelerated expansion
Authors: Rendall, Alan D.
Title of Book: Analytical and Numerical Approaches to Mathematical Relativity
Start Page: 141
End Page: 156
Place of Publication: Berlin u.a
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2006
Document Type: InBook
ID: 195081.0
 
Full text / Content available
Theory of Newtonian self-gravitating stationary spherically symmetric systems
Authors: Heinzle, J. Mark; Rendall, Alan D.; Uggla, Claes
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Mathematical Proceedings of the Cambridge Philosophical Society
Volume: 140
Start Page: 177
End Page: 192
Document Type: Article
ID: 204919.0
 
Full text / Content available
On the nature of initial singularities for solutions of the Einstein-Vlasov-scalar field system with surface symmetry
Authors: Tegankong, D.; Rendall, Alan D.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Mathematical Proceedings of the Cambridge Philosophical Society
Volume: 141
Issue / Number: 3
Start Page: 547
End Page: 562
Document Type: Article
ID: 233371.0
 
Full text / Content available
Multipole Radiation in a Collisionless Gas Coupled to Electromagnetism or Scalar Gravitation
Authors: Bauer, Sebastian; Kunze, Markus; Rein, Gerhard; Rendall, Alan D.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Communications in Mathematical Physics
Volume: 266
Start Page: 267
End Page: 288
Document Type: Article
ID: 237992.0
 
Full text / Content available
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.